Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Swooshing sound in ear. Taking medication for high BP, stopped due to allergic reaction. Treatment?

Hi im 36 years old female and overweight . I do not drink or smoke . I do have high blood pressure but stopped taking the meds because I was having an allergic reaction to them. A few months back I would hear a slight noise and I thought it was my neighbors. Now I hear a swooshing sound in my left ear all day and mostly at night. Could this be because I am not taking the meds and if its pulsating tinnitus will getting back on a bp med make the noise stop?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Thanks for writing to H.C.M. for your query.
I have gone through your problem of whooshing sound and high B.P.,
As you said you have stopped taking medicine for high B.P. because of some allergic problem. Here i would like to say that you should take care of your high B.P., You are quite young therefore it is possible to get some primary reason for high B.P., so please contact any senior physician to investigate about hypertension and give you suitable medicine according to your need.
I put emphasis on management of hypertension because it may be a cause of tinnitus.
If after control of B.P. your tinnitus persist than these investigations becomes necessary to manage tinnitus-
(1) Pure tone Audiometery.
(2) Impedance Audiometery.
After thorough examination and clinical co-relation your proper diagnosis may be made than after treatment may be plan.

With Regards.
Answered: Sat, 2 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor